# SDR SWIA202053856

- Difficulty date: November 7, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,330 hours, 32,766 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS: AT APPROXIMATELY 1000 TO 2000' AGL AFTER TAKEOFF.  FELT A SLIGHT SHUDDER AND LT ENGINE ITT WENT TO ROUGHLY 900C THEN NOTICED N1 SPOOLED DOWN TO ROUGHLY IDLE.  LT ENGINE WAS NOT RESPONSIVE TO THRUST LEVER ADJUSTMENT AT ANY SETTING ABOVE IDLE.  SECURED ENGINE PER THE QRH.  TRIED RESTART OF ENGINE AND ENGINE WOULD NOT ACCELERATE ABOVE AN IDLE.  EMERGENCY DECLARED.  RETURNED TO BIS.  NO OVERWEIGHT OR HARD LANDING.  REMOVED AND REPLACED LEFT ENGINE, IN REF TO THE AMM AND TASK CARD.  OPERATIONS AND LEAK CHECK GOOD.  CALIBRATED TOOLS, TORQUE WENCHES S/N 0201302328, 0213500244 AND 1006200835.  DYNAMOMETER S/N D34420.
